Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 104, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 10, 2017, 11:13 PM CDT for Edwards County, Kinney County, Val Verde County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2017, 11:13 PM CDT (04:13 UTC)
- Expired
- May 11, 2017, 12:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Edwards County, TX, Kinney County, TX, Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 50 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 4.2 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1530 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1468 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.4
The text
As transmitted.
508 WUUS54 KEWX 110413 SVREWX TXC137-271-465-110500- /O.NEW.KEWX.SV.W.0104.170511T0413Z-170511T0500Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Austin/San Antonio TX 1113 PM CDT WED MAY 10 2017 The National Weather Service in Austin San Antonio has issued a * Severe Thunderstorm Warning for... Northwestern Kinney County in south central Texas... Southwestern Edwards County in south central Texas... East central Val Verde County in south central Texas... * Until midnight CDT * At 1113 PM CDT, a severe thunderstorm was located 7 miles north of Val Verde Park, or 9 miles northeast of Del Rio, moving northeast at 25 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * This severe thunderstorm will remain over mainly rural areas of northwestern Kinney...southwestern Edwards and east central Val Verde Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2974 10057 2951 10040 2940 10084 2950 10090 TIME...MOT...LOC 0413Z 240DEG 20KT 2948 10079 HAIL...1.00IN WIND...<50MPH $$ RUNYEN
4 follow-up statements
594
WWUS54 KEWX 110421
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1121 PM CDT WED MAY 10 2017
TXC137-271-465-110500-
/O.CON.KEWX.SV.W.0104.000000T0000Z-170511T0500Z/
Kinney TX-Edwards TX-Val Verde TX-
1121 PM CDT WED MAY 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN KINNEY...SOUTHWESTERN EDWARDS AND EAST CENTRAL VAL
VERDE COUNTIES...
At 1121 PM CDT, a severe thunderstorm was located 10 miles northeast
of Val Verde Park, or 12 miles northeast of Del Rio, moving northeast
at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northwestern Kinney...southwestern Edwards and east central Val Verde
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2974 10057 2951 10040 2940 10084 2950 10090
TIME...MOT...LOC 0421Z 240DEG 20KT 2950 10074
HAIL...1.75IN
WIND...60MPH
$$
HAMPSHIRE578
WWUS54 KEWX 110434
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1134 PM CDT WED MAY 10 2017
TXC137-271-465-110500-
/O.CON.KEWX.SV.W.0104.000000T0000Z-170511T0500Z/
Kinney TX-Edwards TX-Val Verde TX-
1134 PM CDT WED MAY 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN KINNEY...SOUTHWESTERN EDWARDS AND SOUTHEASTERN VAL
VERDE COUNTIES...
At 1134 PM CDT, a severe thunderstorm was located 12 miles north of
Amanda, or 17 miles northeast of Del Rio, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northwestern Kinney...southwestern Edwards and southeastern Val Verde
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2974 10057 2951 10040 2944 10076 2951 10085
TIME...MOT...LOC 0434Z 235DEG 19KT 2955 10068
HAIL...1.25IN
WIND...60MPH
$$
HAMPSHIRE435
WWUS54 KEWX 110445
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1145 PM CDT WED MAY 10 2017
TXC465-110455-
/O.CAN.KEWX.SV.W.0104.000000T0000Z-170511T0500Z/
Val Verde TX-
1145 PM CDT WED MAY 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VAL VERDE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 2974 10057 2952 10041 2953 10069 2963 10070
TIME...MOT...LOC 0445Z 235DEG 19KT 2958 10063
$$
TXC137-271-110500-
/O.CON.KEWX.SV.W.0104.000000T0000Z-170511T0500Z/
Kinney TX-Edwards TX-
1145 PM CDT WED MAY 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN KINNEY AND SOUTHWESTERN EDWARDS COUNTIES...
At 1145 PM CDT, a severe thunderstorm was located 14 miles north of
Amanda, or 21 miles northeast of Del Rio, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northwestern Kinney and southwestern Edwards Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2974 10057 2952 10041 2953 10069 2963 10070
TIME...MOT...LOC 0445Z 235DEG 19KT 2958 10063
HAIL...1.00IN
WIND...60MPH
$$
HAMPSHIRE036
WWUS54 KEWX 110457
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1157 PM CDT WED MAY 10 2017
TXC137-271-110507-
/O.EXP.KEWX.SV.W.0104.000000T0000Z-170511T0500Z/
Kinney TX-Edwards TX-
1157 PM CDT WED MAY 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KINNEY AND
SOUTHWESTERN EDWARDS COUNTIES WILL EXPIRE AT MIDNIGHT CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.
LAT...LON 2974 10057 2952 10041 2953 10069 2963 10070
TIME...MOT...LOC 0457Z 240DEG 20KT 2961 10057
$$
HAMPSHIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 10:09 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, May 10, 10:09 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1009 PM CDT Wed May 10 2017 .UPDATE... An isolated severe supercell thunderstorm that crossed the border just southeast of Del Rio and has tracked east down Highway 90 produced at least quarter size hail (and likely significant hail sizes in excess of 2 inches based on radar). This storm has held together into Uvalde County, but a few runs of the HRRR that have best handled this cell show that it will weaken and dissipate somewhere between Uvalde and Hondo. Aircraft soundings within the last hour from SAT show a fairly stout cap remains in place at 800 mb and CG lightning continues to trend downwards, so this forecast seems reasonable. Thus, we have updated POPs to reflect this cell tracking along the Highway 90 corridor, maintaining 20 POPs in San Antonio in the unlikely occurrence that this cell is able to hold together into Bexar County. Another supercell located 30-40 miles to the southwest of Del Rio is likely producing severe hail at the current moment. Although SPC Mesoanalysis shows that some convective inhibition is developing in this area into the Rio Grande Plains, the 00Z sounding at DRT was rather unstable with 2400 J/kg of CAPE and minimal CIN. Model soundings indicate that the atmosphere should stabilize between 10pm-1am in the Rio Grande Plains, but this storm should be able to cross the border and maintain itself before it gradually dissipates near the Highway 90 corridor in our western counties (potentially over the same areas that already had one round of hail today). Water vapor imagery also shows a shortwave moving into the region, which combined with 35 knots of sfc-3 km shear and 60+ knots of sfc-6 km shear evident on the 00Z DRT sounding, should be more than enough to maintain the supercell for a few hours before it weakens. SPC Mesoanalysis also shows SRH values of 200-300 m^2/s^2 over these areas, so a tornado cannot be completely ruled out with this storm. Once that cell weakens, the main show into the overnight hours for the Edwards Plateau and perhaps the far western Hill Country will be the convection that is currently developing along a retreating dryline to our west between Fort Stockton and Ozona. These cells will continue to develop over the next few hours and potentially merge into a complex moving east-southeast. Model trends are generally showing that this convection will weaken prior to entering our CWA, but with the shortwave forcing aloft felt it would be prudent to keep 30-50 POPs showing that this convection. Although this convection should not make it into the Interstate 35 corridor and the Coastal Plains, isolated showers may develop just before sunrise, so we have maintained 20 POPs there. Thunderstorm chances tomorrow afternoon will depend on where any remnant outflow boundaries set up along with the position of the weak front expected to move through the region, but we are still expecting isolated to scattered showers and thunderstorms (with a marginal risk of severe thunderstorms). More updates on the severe potential for tomorrow will be given in the Midnight shift's forecast package. && .PREV DISCUSSION... /ISSUED 638 PM CDT Wed May 10 2017/ UPDATE... 00Z Aviation Update Below. AVIATION... VFR conditions prevail early this evening across South Central Texas. Of immediate concern are TSRAs crossing out of Mexico near DRT. These TSRAs have the potential to impact DRT now through 02Z with gusty winds. Can not rule out some small hail, although not indicated in the TAF. Kept mention of VCTS in the DRT TAF through 04Z in case upstream convection re-develops along the higher terrain of Mexico. Additional, a broken line of storms may try to develop after 06Z between SJT and DRT, however these storms are expected to stay north of DRT and also weaken early Thursday morning before reaching portions of the Hill Country and Central Texas. MVFR ceilings will develop SAT-AUS and through the Hill Country 02Z-06Z. Some indications that IFR ceilings may develop at SAT an portions of the Hill Country closer to 12Z. Isolated to scattered SHRAs may also develop through this region early Thursday morning and expand northeast and east through the day. A few TSTMs can not be ruled out. VFR conditions developing after 18Z. SE winds currently 10-15 kts at many areas, with gusts 20-25 kts out toward DRT. Winds will decrease overnight to around 5-10 kts and may turn N to NE at DRT around 09Z-12Z. PREV DISCUSSION... /ISSUED 309 PM CDT Wed May 10 2017/ SHORT TERM (Tonight through Thursday Night)... Isolated convection is already being observed along the dry line located from San Angelo through central Val Verde county but still west of Del Rio. This area is characterized by surface dewpoints around 70 degrees, low level flow out of the southeast convergent to the dry line, an uncapped environment and SBCAPE values over 4000 J/KG. Satellite trends are showing updrafts are having difficulty staying upright with very strong winds, near 100 kts, aloft. A speed maximum at 500 mb is currently aiding in the lifting in the mid levels however. Thus, updrafts will be battling with a lack of consistent upper level forcing and should stay quite isolated along the dry line through the afternoon. However, very large hail will be the biggest concern with all the instability available in this area. Damaging straight line winds are also possible as DCAPE values over 1000 J/KG were analyzed in RAP proximity soundings. Later this evening, a combination of better upper level forcing coincident with the dry line and an intensifying LLJ will allow convection to develop around the 02-04Z time frame according to hi- res models. Rapid growth due to the aforementioned unstable environment will further the threat for large hail and damaging winds along the dry line while these cells organize into clusters and begin to shift eastward. As this occurs, TTU-WRF and HRRR solutions agree on producing a stout cold pool and producing outflow, eventually weakening the surface based storms as they approach the periphery of the Edwards Plateau near Junction and Kerrville. By tomorrow morning, elevated showers and isolated storms will likely still be lingering across the Hill Country along outflow from the overnight activity and may act as the focus for afternoon development again. Meanwhile, the dryline is progged to push farther east as the main upper low weakens and broadens over the Red River Valley. As the low continues to push off to the east, it should take PoP chances with it by tomorrow night. LONG TERM (Friday through Wednesday)... Dry conditions will linger through the weekend as H5 ridging sets up over the state. Afternoon RH values will fall into the 20-30 percent range and may result in elevated fire weather conditions, especially Friday as the surface pressure gradient yields 10-20 kts winds across the Plateau. Next opportunity for PoPs appears to be late Sunday as another dry line sets up over West Texas and afternoon dry line convection becomes a possibility. Another H5 low from the Pacific northwest will eject energy over the region through the majority of the week thus low PoPs have been included just about each afternoon for western areas near the dry line. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 71 84 65 85 61 / 20 30 20 0 0 Austin Bergstrom Intl Airport 70 84 65 84 59 / 20 30 30 0 0 New Braunfels Muni Airport 70 84 65 86 59 / 20 30 20 0 0 Burnet Muni Airport 68 82 60 81 56 / 40 30 20 0 0 Del Rio Intl Airport 69 90 64 89 62 / 60 10 0 0 0 Georgetown Muni Airport 70 83 62 83 58 / 30 30 30 0 0 Hondo Muni Airport 70 85 64 89 58 / 30 30 10 0 0 San Marcos Muni Airport 71 84 65 85 59 / 20 30 20 0 0 La Grange - Fayette Regional 71 85 68 85 60 / 20 30 30 - 0 San Antonio Intl Airport 70 84 67 87 61 / 20 30 10 0 0 Stinson Muni Airport 71 85 67 87 62 / 20 30 10 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...Runyen Synoptic/Grids...LH Public Service/Data Collection...33
Hazardous weather outlook, May 10, 3:14 PM CDT, 7 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 314 PM CDT Wed May 10 2017 TXZ171>173-183>194-202>209-217>225-228-112015- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 314 PM CDT Wed May 10 2017 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Isolated strong storms will be possible this afternoon and should increase in coverage into the late evening across the Edwards Plateau and especially Val Verde County. Hail and damaging winds are the main threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A marginal risk for severe weather will be possible mostly along and east of the Interstate 35 corridor Thursday. Again, marginally severe hail and gusty winds will be the main threats. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather reports to the National Weather Service this evening and tomorrow if needed. TB3
In the hours before
Local storm report, May 10, 7:56 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
756 PM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 1 WNW LAUGHLIN AFB 29.36N 100.80W
05/10/2017 E1.00 INCH VAL VERDE TX TRAINED SPOTTER
&&
CVPLocal storm report, May 10, 8:04 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
804 PM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL LAUGHLIN AFB 29.36N 100.79W
05/10/2017 E1.00 INCH VAL VERDE TX OTHER FEDERAL
&&
CVPLocal storm report, May 10, 9:01 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
901 PM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM HAIL BRACKETTVILLE 29.32N 100.41W
05/10/2017 M1.00 INCH KINNEY TX PUBLIC
&&
CVPSpecial weather statement, May 10, 10:21 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1021 PM CDT WED MAY 10 2017
TXZ183-110400-
Val Verde TX-
1021 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE COUNTY
UNTIL 1100 PM CDT...
At 1020 PM CDT, Doppler radar was tracking a strong thunderstorm over
Amistad Village, or 11 miles northwest of Del Rio, moving northeast
at 35 mph.
Dime size hail will be possible with this storm.
Locations impacted include...
Amistad Village, Lake View, Box Canyon-Amistad, Cienegas Terrace,
Devils Shores and Rough Canyon Rec Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2982 10082 2969 10070 2946 10070 2936 10100
2941 10104 2942 10104 2944 10106 2946 10106
2947 10109 2947 10111 2948 10113 2947 10115
2950 10117
TIME...MOT...LOC 0320Z 237DEG 29KT 2946 10105
RUNYENLocal storm report, May 10, 10:37 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1037 PM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM HAIL 3 NW DEL RIO 29.41N 100.93W
05/10/2017 E0.50 INCH VAL VERDE TX CO-OP OBSERVER
&&
CVPLocal storm report, May 10, 11:04 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1104 PM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM TORNADO 4 N LAUGHLIN AFB 29.41N 100.78W
05/10/2017 VAL VERDE TX OTHER FEDERAL
LAUGHLIN AFB WEATHER PERSONNEL REPORTED A
TORNADO APPROXIMATELY 4 MILES NORTH OF THE
BASE.
&&
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:33 PM CDT | Special Weather Statement | EWX | Kinney | 42 min |
| May 10, 7:34 PM CDT | Special Weather Statement | EWX | Kinney | 41 min |
| May 10, 7:38 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 52 min |
| May 10, 8:19 PM CDT | Severe Thunderstorm Warning | EWX | Kinney | 41 min |
| May 10, 8:58 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 47 min |
| May 10, 9:43 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 40 min |
| May 10, 10:21 PM CDT | Special Weather Statement | EWX | Val Verde | 39 min |
| May 10, 10:35 PM CDT | Tornado Warning | EWX | Val Verde | 40 min |
| May 11, 5:00 PM CDT | Special Weather Statement | EWX | Travis | 45 min |
| May 11, 5:05 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 40 min |
| May 11, 5:40 PM CDT | Special Weather Statement | EWX | Williamson | 35 min |
| May 11, 6:17 PM CDT | Special Weather Statement | EWX | Williamson | 43 min |
| May 11, 6:51 PM CDT | Special Weather Statement | EWX | Lee | 39 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.